# SDR FDEA201201010449

- Difficulty date: January 1, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 50,210 hours, 22,480 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Adapter
- Part number: Y53829718200
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC FRAME 54.1, BETWEEN SEAT TRACK 4L AND 5L, CLEVIS ADAPTER HAS WORN SCALLOP   (APPROX 1 SQ. IN AREA). REMOVED DAMAGED AREA FROM CLEVIS ADAPTER AT FR 54.1, BETWEEN Y1959 AND Y1456,   FOUND CLS ADAPTER TO BE OUT OF LIMITS IAW SRM 53-10-15 FIG 101. R & R CLEVIS ADAPTER IAW SRM 51-72-10.
